# SDR SWAA110044

- Difficulty date: January 5, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 75,658 hours, 59,026 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND STRINGER CLIP CRACKED AT BS 420, STR 16L.  REMOVED AND REPLACED CLIP PER SRM.
